مجله مدل‌سازی پیشرفته ریاضی

مجله مدل‌سازی پیشرفته ریاضی

On the lengths and multiplicities of some graded generalized local cohomology modules

نوع مقاله : مقاله پژوهشی

نویسندگان
Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil, Iran
چکیده
Let $R=\oplus _{n\in\mathbb{N}_0}R_n$ be a Noetherian homogeneous ring with a local base ring $(R_0,\mathfrak m_0)$ of Krull dimension 2. Let $R_+=\oplus _{n\in\mathbb{N}}R_n$ be the irrelevant ideal of R. Let M and N be two finitely generated $\mathbb{Z}$-graded $R$-modules such that, $\textrm{pd}_R(M)$, the projective dimension of M, is finite. Under some conditions on $H^i_{R_+}\!(M,N)$, it will be shown that there exists $x\in\frak m_0$ such that $\ell_{R_0}((0:_{H^i_{R_+}\!(M,N)_n}\!\!x))$ is of reverse polynomial type of degree less than i; i.e., there exists a polynomial $P(X)\in\mathbb{Q}[X]$ of degree less than $i$ such that
$\ell_{R_0}((0:_{H^i_{R_+}\!(M,N)_n}\!\!x))=P(n)$, for all $n\ll 0$. Also, it is proved that, $\ell_{R_0}(\Gamma_{\!\frak m_0R}H^i_{R_+}\!(M, N/xN)_n)$ and $\ell_{R_0}(H^1_{\!\frak m_0R}H^i_{R_+}\!(M, N)_n)$, for a parameter element $x\in \frak m_0$, are of reverse polynomial type of degree less than $i$. Finally, for an $\frak m_0$-primary ideal $\frak q_0$, we study the asymptotic behaviour of the multiplicities $e_d(\frak q_0, H^i_{R_+}(M,N)_n)$ for $n\ll 0$, where $d=\dim_{\widehat{R}}\big(^*\!D(H^{i}_{R_+}\!(M, N)\otimes_{R_0}\widehat{R_0})\big)$.
کلیدواژه‌ها
موضوعات

عنوان مقاله English

on the lengths and multiplicities of some graded generalized local cohomology modules

نویسندگان English

Saeedeh Karimbeyglu
ahmad khojali
Naser Zamani
Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil, Iran
چکیده English

Let $R=\oplus _{n\in\mathbb{N}_0}R_n$ be a Noetherian homogeneous ring with a local base ring $(R_0,\mathfrak m_0)$ of Krull dimension 2. Let $R_+=\oplus _{n\in\mathbb{N}}R_n$ be the irrelevant ideal of $R$. Let $M$ and $N$ be two finitely generated $\mathbb{Z}$-graded $R$-modules such that, $\textrm{pd}_R(M)$, the projective dimension of $M$, is finite. Under some conditions on $H^i_{R_+}\!(M,N)$, it will be shown that there exists $x\in\frak m_0$ such that $\ell_{R_0}((0:_{H^i_{R_+}\!(M,N)_n}\!\!x))$ is of reverse polynomial type of degree less than $i$; i.e., there exists a polynomial $P(X)\in\mathbb{Q}[X]$ of degree less than $i$ such that
$\ell_{R_0}((0:_{H^i_{R_+}\!(M,N)_n}\!\!x))=P(n)$, for all $n\ll 0$. Also, it is proved that, $\ell_{R_0}(\Gamma_{\!\frak m_0R}H^i_{R_+}\!(M, N/xN)_n)$ and $\ell_{R_0}(H^1_{\!\frak m_0R}H^i_{R_+}\!(M, N)_n)$, for a parameter element $x\in \frak m_0$, are of reverse polynomial type of degree less than $i$. Finally, for an $\frak m_0$-primary ideal $\frak q_0$, we study the asymptotic behaviour of the multiplicities $e_d(\frak q_0, H^i_{R_+}(M,N)_n)$ for $n\ll 0$, where $d=\dim_{\widehat{R}}\big(^*\!D(H^{i}_{R_+}\!(M, N)\otimes_{R_0}\widehat{R_0})\big)$.

کلیدواژه‌ها English

Filter regular element
generalized local cohomology
Hilbert-Kirby polynomial
irrelevant ideal
Multiplicity
[1] Brodmann, M., Fumasoli, S. and Tajarod, R., 2003. Local cohomology over homogeneous rings with
one-dimensional local base ring. Proc. Amer. Math. Soc., 131(10), pp.2977-2985. doi: 10.1090/S0002-
9939-03-07009-6
[2] Brodmann, M. and Hellus, M., 2002. Cohomological patterns of coherent sheaves over projective
schemes. J. Pure Appl. Algebra, 172(2-3), pp.165-182. doi: 10.1016/S0022-4049(01)00144-X
[3] Brodmann, M., Rohrer, F. and Sazeedeh, R., 2005. Multiplicities of graded components of local
cohomology modules. J. Pure Appl. Algebra, 197(1-3), pp.249-278. doi: 10.1016/j.jpaa.2004.08.034
[4] Brodmann, M. and Sharp, R. Y., 2013. Local cohomology: an algebraic introduction with geometric
applications (Vol. 136). Cambridge university press.
[5] Bruns, W. and Herzog, J., 1993. Cohen-macaulay rings (No. 39). Cambridge university press.
[6] Lech, C., 1957. On the associativity formula for multiplicities. Ark. Mat., 3(4), pp.301-314. doi:
10.1007/BF02589424
[7] Cuong, N. T. and Van Hoang, N., 2005. Some finite properties of generalized local cohomology
modules. East West Math., 7(02), pp.107-115. doi: 10.645-1-10-20200302
[8] Cuong, N. T. and Van Hoang, N., 2008. On the vanishing and the finiteness of supports of generalized
local cohomology modules. Manuscripta Math., 126(1), pp.59-72. doi: 10.1007/s00229-007-0162-7
[9] Divaani-Aazar, K. and Hajikarimi, A., 2011. Generalized local cohomology modules and homological
Gorenstein dimensions. Comm. Alg., 39(6), pp.2051-2067. doi: 10.1080/00927870903295380
[10] Enochs, E. E. and Jenda, O. M., 2011. Relative homological algebra: Volume 1 (Vol. 30). Walter de
Gruyter.
[11] Herzog, J., 1974. Komplexe, Aufl¨osungen und Dualit¨at in der lokalen Algebra. Habilitationsschrift,
Universit¨at Regensburg.
[12] Jahangiri, M., Shirmohammadi, N. and Tahamtan, S., 2015. Tameness and Artinianness of
Graded Generalized Local Cohomology Modules. Algebra Colloq. Vol. 22, No. 01, pp. 131-146. doi:
10.1142/S1005386715000127
[13] D. Kirby Kirby, D., 1973. Artinian modules and Hilbert polynomials. Q. J. Math., 24(1), pp.47-57.
doi: 10.1093/qmath/24.1.47
[14] Shafiei, M., Khojali, A., Azari, A. and Zamani, N., 2021. Hilbert-Kirby Polynomials in Generalized
Local Cohomology Modules. Acta Math. Vietnam., 46, pp.747-759. doi: 10.1007/s40306-021-00440-3
[15] Rotthaus, C. and S¸ega, L., 2006. Open loci of graded modules. Trans. Amer. Math. Soc., 358(11),
pp.4959-4980. doi: 10.1090/s0002-9947-06-03876-1
[16] Sharp, R. Y. and V´amos, P., 1985. Baire’s category theorem and prime avoidance in complete local
rings. Arch. Math., 44, pp.243-248. doi: 10.1007/BF01237858
[17] Suzuki, N., 1978. On the generalized local cohomology and its duality. J. Math. Kyoto Univ., 18(1),
pp.71-85. doi: 10.1215/kjm/1250522630
ON THE LENGTHS AND MUL
18] Zamani, N., 2003. On the homogeneous pieces of graded generalized local cohomology modules.
Colloq. Math. (Vol. 97, No. 2, pp. 181-188). doi:10.4064/cm97-2-5
[19] Zamani, N., 2006. On graded generalized local cohomology. Arch. Math., 86(4), pp.321-330. doi:
10.1007/s00013-005-1524-6
[20] Zamani, N. and Khojali, A., 2015. Artinian graded generalized local cohomology. J. Algebra Appl.,
14(07), p.1550111. doi: 10.1142/S021949881550111X 

  • تاریخ دریافت 08 آبان 1403
  • تاریخ بازنگری 11 اسفند 1403
  • تاریخ پذیرش 03 مهر 1404